# SDR ASAA2023010841486

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,055 hours, 10,149 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Noisy
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED PRESSURIZATION SQUEAL IN AFT GALLEY AREA. NOISE DID NOT INTERFERE WITH COMMUNICATION. GROUNDED - YES. ACCOMPLISHED EA-900ER-21EA-25149 CREATED DEFERRAL ON L/P 60365461 TO REPLACE EXISTING OUTFLOW VALVE WITH A P/N 21230-(*) VALVE WITHIN 150 FLIGHT HOURS OF 01/11/23.
